Some New Lacunary Strong Convergent Vector-Valued Sequence Spaces
M. Mursaleen,
A. Alotaibi and
Sunil K. Sharma
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We introduce some vector-valued sequence spaces defined by a Musielak-Orlicz function and the concepts of lacunary convergence and strong ( )-convergence, where is an infinite matrix of complex numbers. We also make an effort to study some topological properties and some inclusion relations between these spaces.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/858504.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/858504.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:858504
DOI: 10.1155/2014/858504
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().